MathSciNet Relay Station
MathSciNet bibliographic data
MR903743 18F25 (11R70 19C30 19D45 19F27)
Levine, Marc The indecomposable $K_3$ of fields. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 2, 321–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement